MAUDE Adverse Event Report: REMOTE DIAGNOSTIC TECHNOLOGIES LTD. TEMPUS PRO; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

REMOTE DIAGNOSTIC TECHNOLOGIES LTD. TEMPUS PRO; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number 00-1026-R
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
This report is based on information provided by philips remote service personnel and will be investigated by the philips complaint handling team.Philips received a complaint on the tempus pro indicating that during a medical intervention when attempting to record 12-lead electrocardiogram (ecg), no ecg waveform appeared on the monitor for any lead.The user checked and reapplied the ecg leads several times, however the issue persisted.Further information indicates the ecg waveform was successfully recorded using "tempus pro crew of the ambulance" but it is unclear if this is a different tempus pro device or the same device.A request for additional information regarding the incident, including clarification of device that successfully measured ecg, has been sent and the response is not yet received.There was no report of actual harm reported with this complaint.
 
Event or Problem Description
This report is based on information provided by philips remote service personnel and is currently being investigated by the philips complaint handling team.Philips received a complaint on the tempus pro indicating that during a medical intervention when attempting to record 12-lead electrocardiogram (ecg), no ecg waveform appeared on the monitor for any lead.The user checked and reapplied the ecg leads several times; however, the issue persisted.Response to good faith effort indicated the ecg waveform was successfully recorded using a second tempus pro device that was used from the doctor's car which was also onsite with the same patient.No patient or user harm was confirmed as a result of the incident.
 
Additional Manufacturer Narrative
Product information and description updated due to new information received.
 
Event or Problem Description
This report is based on information provided by philips remote service personnel and has been investigated by the philips complaint handling team.Philips received a complaint on the tempus pro indicating that during a medical intervention when attempting to record 12-lead electrocardiogram (ecg), no ecg waveform appeared on the monitor for any lead.The user checked and reapplied the ecg leads several times, however the issue persisted.Response to good faith effort indicated the ecg waveform was successfully recorded using a second tempus pro device that was used from the doctor's car which was also onsite with the same patient.No patient or user harm was confirmed as a result of the incident.
 
Additional Manufacturer Narrative
Information obtained through good faith effort indicated event date to be 02jan2026.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Component code updated.
 
Event or Problem Description
 
Event or Problem Description

Brand Name
TEMPUS PRO
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
REMOTE DIAGNOSTIC TECHNOLOGIES LTD.
ascent 1, aerospace centre
aerospace boulevard
farnborough GU14 6XW
UK  GU14 6XW
Manufacturer (Section G)
REMOTE DIAGNOSTIC TECHNOLOGIES LTD.
ascent 1, aerospace centre
aerospace boulevard
farnborough GU14 6XW
UK   GU14 6XW
Manufacturer Contact
sharunyan thavarajan
ascent 1, aerospace centre
aerospace boulevard
farnborough GU14 -6XW
UK   GU14 6XW
MDR Report Key24010352
Report Number3003832357-2026-100008
Device Sequence Number21144822
Product Code MHX
UDI-Device Identifier05060472441058
UDI-Public(01)05060472441058
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K201746
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00-1026-R
Device Catalogue Number989706000101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Supplement Date Received by Manufacturer01/13/2026
03/10/2026
03/10/2026
04/02/2026
04/02/2026
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date01/15/2026
03/17/2026
03/31/2026
04/07/2026
04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown